International Journal of Academic Research and Development

International Journal of Academic Research and Development


International Journal of Academic Research and Development
Vol. 3, Issue 3 (2018)

On the homogeneous ternary quadratic equation 5x2 – 2y2 =18z2


MA Gopalan, S Vidhyalakshmi, Presenna Ramanand

The quadratic diophantine equation with three unknowns represented by 5x2 – 2y2 =18z2 is analyzed for finding its non-zero distinct integral solutions. Different patterns of solutions of the equation under consideration are obtained.
Pages : 106-110 | 536 Views | 122 Downloads